<  Back to the Polytechnique Montréal portal

3-D of-PID nonlinear H-Infinity estimators

M. D. S. Aliyu and J. Luttamaguzi

Article (2010)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/18749/
Journal Title: International Journal of Control (vol. 83, no. 6)
Publisher: Taylor & Francis
DOI: 10.1080/00207171003631991
Official URL: https://doi.org/10.1080/00207171003631991
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Aliyu, M. D. S., & Luttamaguzi, J. (2010). 3-D of-PID nonlinear H-Infinity estimators. International Journal of Control, 83(6), 1136-1144. https://doi.org/10.1080/00207171003631991



Repository Staff Only

View Item View Item